# SDR AALA20100707TUL01

- Difficulty date: July 7, 2010
- Submitted: December 15, 2010
- Operation: Air carrier
- Aircraft: N7543A
- Make and model: Doug DC-9-82
- Aircraft serial: 53025
- Aircraft time: 56,769 hours, 29,033 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Mount
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY SUPPORT BRACKET INBOARD OF NUMBER 4 SEAT TRACK IS CORRODED BEYOND LIMITS.  REMOVED AND REPLACED GALLEY SUPPORT BRACKET.
